Research

Modulated and localized states in a finite domain


Reference:

Dawes, J. H. P., 2009. Modulated and localized states in a finite domain. SIAM Journal on Applied Dynamical Systems, 8 (3), pp. 909-930.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1137/080724344

Details

Item Type Articles
CreatorsDawes, J. H. P.
DOI10.1137/080724344
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16263

Export

Actions (login required)

View Item